# SDR ASOA201001718

- Difficulty date: November 2, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N870AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7530
- Aircraft time: 22,644 hours, 19,570 cycles
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT SIDE NR2 EXTERIOR EMERGENCY LIGHT INOP.  RELAMPED LT SIDE NR 2 EXTERIOR EMERGENCY LIGHT IAW AMM 33-51-21. OPS CK GOOD.
